# SDR SWAA2013102121292

- Difficulty date: September 23, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 42,512 hours, 24,647 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB CRACKED AT BS 663, BETWEEN RBL 39 TO RBL 40.  REPAIRED WEB IAW SRM.
